# SDR PCAA9900013

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843EX
- Make and model: Dhav DHC8102
- Aircraft serial: 335
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3968- BWI-UPON GEAR SELECTION DOWN, THE LEFT MAIN GEAR DID NOT EXTEND.  ALTERNATE GEAR EXTENSION WAS PERFORMED SATISFACTORY.  AIRCRAFT LANDED SAFELY.  MAINTENANCE INSPECTED EXTENSION SYSTEM, CLEANED UPLOCK ROLLERS, OPERATED GEAR SEVERAL TIMES.  GEAR OPERATED NORMALLY.  REMOVED AND REPLACED THE PSEU AS A PRECAUTIONARY MEASURE (NO FAULT CODES).
